Item No. 8015834

Rite Aid NightTime Cold & Flu Relief, Original, 12 fl oz, 1 Count

Rite Aid NightTime Cold & Flu Relief, Original, 12 fl oz, 1 Count

$6.99

Availability: Usually ships in 24 hours

Details

The flu and coughs can strike at any time, but you don't have to endure them for the long haul. Rite Aid NightTime Cold & Flu Relief is built to help your body fight its invaders while you get the most peaceful nights sleep possible. Keep your coughing and aches and pains associated with the flu at bay while you navigate dreamland. Available in a 12-ounce bottle.

Features & Benefits:

  • Multi symptoms relief
  • 10% Alcohol
  • Relieves cold & flu
  • Pain reliever/fever reducer
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 34.78ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Product Weight 12 fluid oz
Unit Price $18.64 per QUART Liquid (on regular retail)
Available Online
Package Count 1
Product Weight 12
Product Weight UOM fluid oz
Restrictions Ages 4+
Container Type Bottle
Form Liquid
Indications Temporarily relieves common cold and flu symptoms
Country of Manufacture United States
Ingredient Preference Made in the USA
Directions
Take only as directed. Use dose cup. Do not exceed 4 doses per 24 hrs. Store at 20-25°C (68-77°F).
Ingredients
Active ingredients (in each 30 mL dose cup): Acetaminophen, Dextromethorphan HBr, Doxylamine succinate. Inactive Ingredients: Alcohol, Anhydrous Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate

Safety
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours. Allergy alert: Acetaminophen may cause severe skin reactions. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Stop use and ask a doctor if pain or cough gets worse or lasts more than 7 days. Keep out of reach of children.